Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A Riesz product proof of the Wiener-Pitt theorem


Author: Colin C. Graham
Journal: Proc. Amer. Math. Soc. 44 (1974), 312-314
MSC: Primary 43A25
MathSciNet review: 0340972
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A Riesz product proof of the Wiener-Pitt theorem is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A25

Retrieve articles in all journals with MSC: 43A25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1974-0340972-1
Article copyright: © Copyright 1974 American Mathematical Society